# SDR SWIA202162505

- Difficulty date: September 24, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCPIT RBL 12 .0  FLOOR SUPPORT BEAM POSIBLE CRACK AT FS 280.    (C-CHECK RO 11/10/2021)   REMOVED AND REPLACED THE SECTION OF THE FLOOR SUPPORT BEAM AT RBL12, FS280 WITH  A NEW DRILLED AND LOCATED PART  SECTION. REF CRJ 700 SRM 53--11-43-201-003-A01. COMPLIED WITH ST 51-900-1002-SKY.
